Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A mixed boundary-value problem for fiber-reinforced materials

Authors: A. C. Pipkin and T. G. Rogers
Journal: Quart. Appl. Math. 29 (1971), 151-155
DOI: https://doi.org/10.1090/qam/99764
MathSciNet review: QAM99764
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Pipkin and T. G. Rogers, Plane deformations of incompressible fiber-reinforced materials, J. Appl. Mech. (forthcoming)

Additional Information

DOI: https://doi.org/10.1090/qam/99764
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society